# SDR TIMA20170628010

- Difficulty date: June 28, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 39,383 hours, 39,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 11443007529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION OF THE FUSELAGE EXTENSIVE CORROSION WAS DISCOVERED IN THE LOWER FUSELAGE SKIN ASSEMBLY.  THE CONDITION WAS CORRECTED BY THE INSTALLATION OF NEW FUSELAGE SKIN PANELS.
